MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA DIFFUSICS 20G X 1.25 IN; INTERVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA DIFFUSICS 20G X 1.25 IN; INTERVASCULAR CATHETER
Catalog Number 383593
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0267605, medical device expiration date: 2023-09-30, device manufacture date: 2020-10-23.Medical device lot #: 0233540, medical device expiration date: 2023-08-31, device manufacture date: 2020-09-29.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that nexiva diffusics 20g x 1.25 in leaked.The following information was provided by the initial reporter: material no.: 383593, batch no.: 0267605, 0233540.It was reported 20g diffusics catheter is leaking out the back end of the catheter.Iv is still in place but piv is likely to be replaced.
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of leakage was received from the customer.A sample was returned to investigate the failure.During functional testing of the sample, no defects were observed on the product.The failure mode could not be replicated.A device history record review was completed by our quality engineer team for provided lot number 0233540 and 0267605.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.A root cause could not be determined as the defect could not be replicated.Complaint history review was completed.This is the first complaint for leakage at catheter junction on material 383593 & batch 0267605.This is the first complaint for leakage at catheter junction on material 383593 & batch 0233540.H3 other text : see h.10.
 
Event or Problem Description
It was reported that nexiva diffusics 20g x 1.25 in leaked.The following information was provided by the initial reporter: material no.: 383593 batch no.: 0267605, 0233540.It was reported 20g diffusics catheter is leaking out the back end of the catheter.Iv is still in place but piv is likely to be replaced.

Brand Name
NEXIVA DIFFUSICS 20G X 1.25 IN
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
MDR Report Key11675763
Report Number9610847-2021-00147
Device Sequence Number3128184
Product Code FOZ
UDI-Device Identifier00382903835935
UDI-Public00382903835935
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number383593
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1